# SDR 2012FA0000758

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 29,837 hours, 29,006 cycles
- Engine: Ge CF343A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU ON MEL, PERFORMED AN AIR START OF BOTH ENGINES.  SHORTLY AFTER BRINGING PACKS ONLINE AND CLOSING PASSENGER DOOR COCKPIT AND CABIN FILLED WITH A HAZY SMOKE AND TOXIC ODOR. ODOR WAS NOT TYPICAL OF OIL IN PACKS.  PASSENGER DOOR WAS OPENED AND PACKS TAKEN OFFLINE.  A FEW MOMENTS LATER, BOTH ENGINES WERE SHUTDOWN.  HAZE/ODOR DISSIPATED AND PASSENGERS REMAINED SEATED.  SUSPECTED CAUSE WAS THE AIR CART, AS THIS ACFT WAS USED FOR PREVIOUS FLIGHT WITH NO ISSUES.  PASSENGERS DEPLANED WHILE MX CAME OUT TO CHECK PACKS.  EMPLOYED ALTERNATE AIR CART AND RAN PACKS. FAINT SMELL WAS DETECTED, BUT WAS TOLERABLE AND NO SMOKE WAS PRESENT.  ELECTED TO BOARD AND RESUME FLIGHT.  WHILE STILL ON GROUND THERE WAS NO SMOKE AND JUST A VERY LIGHT RESIDUAL ODOR. JUST PRIOR TO ACCELERATION SAME ODOR WAS DETECTED,  BUT FAINTER THAN PREVIOUSLY EXPERIENCED ON GROUND. ONCE AGAIN IT DISSIPATED ENOUGH THAT CREW WAS COMFORTABLE CONTINUING THE FLIGHT.  ON ARRIVAL, WHILE CONFIGURING AND BRINGING UP THRUST, THE SAME ODOR APPEARED.  AFTER GATE ARRIVAL MX WAS CONTACTED AND INFORMED OF FLIGHT EVENTS. MX PERFORMED ENGINE RUNS WITH NO ODOR NOTED IAW AMM 71-00-00.  ALL OPS CHECKS GOOD.
